EconPapers    
Economics at your fingertips  
 

A Good Numerical Method for the Solution of Generalized Regularized Long Wave Equation

Fuchang Zheng, Shuhong Bao, Yulan Wang, Shuguang Li and Zhiyuan Li

Modern Applied Science, 2017, vol. 11, issue 6, 72

Abstract: The generalized regularized long wave equation is very important that can be applied in the field of physics,science and technology. Some authors have put forward many different numerical method, but the precision isnot enough high. In this paper, we will illustrate the high-precision numerical method to solve the generalizedregularized long wave equation. Three numerical examples are studied to demonstrate the accuracy of thepresent method. Results obtained by our method indicate new algorithm has the following advantages- smallcomputational work, fast convergence speed and high precision.

Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://ccsenet.org/journal/index.php/mas/article/download/67865/36796 (application/pdf)
https://ccsenet.org/journal/index.php/mas/article/view/67865 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ibn:masjnl:v:11:y:2017:i:6:p:72

Access Statistics for this article

More articles in Modern Applied Science from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().

 
Page updated 2025-03-19
Handle: RePEc:ibn:masjnl:v:11:y:2017:i:6:p:72